Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 80, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 28, 2015, 5:26 AM CDT for Canadian County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 5:26 AM CDT (10:26 UTC)
- Expired
- May 28, 2015, 8:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Canadian County, OK
The radar
The Norman radar (KTLX), 68 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
952
WGUS54 KOUN 281026
FFWOUN
OKC017-281330-
/O.NEW.KOUN.FF.W.0080.150528T1026Z-150528T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
526 AM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CANADIAN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 830 AM CDT
* AT 524 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT THUNDERSTORMS HAD PRODUCED HEAVY RAIN OF UP TO TWO INCHES IN
AND NEAR EL RENO.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EL RENO AND CONCHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3561 9790 3546 9792 3547 9807 3564 9810
$$
CMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:46 AM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 28, 2:46 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 246 AM CDT THU MAY 28 2015 .DISCUSSION... THE FORECAST FOR TODAY IS COMPLICATED BY A COUPLE OF CONVECTIVE SYSTEMS OVER OUR WESTERN AND NORTHERN COUNTIES. IT APPEARS THAT THE MCS OVER WESTERN OKLAHOMA WILL CONTINUE ITS EASTWARD MOVEMENT...AFFECTING MOST OF OUR FORECAST AREA BY MID-AFTERNOON. THIS MCS SHOULD SIGNIFICANTLY REDUCE THE CHANCES FOR AFTERNOON CONVECTION OVER CENTRAL OKLAHOMA...BUT AROUND THE PERIPHERY OF ITS INFLUENCE...SEVERE STORMS ARE EXPECTED TO ERUPT ONCE AGAIN THIS AFTERNOON AND EVENING...AND ONCE AGAIN SPREAD EAST OVER OUR FORECAST AREA. SINCE THE POSITION AND QUANTITY OF PRECIPITATION IN LATER PERIODS WILL BE DEPENDENT ON WHAT HAPPENS TODAY AND BEYOND...A SORT OF AVERAGE OF THE VARIOUS MODEL GUIDANCE SEEMS TO BE THE MOST REASONABLE APPROACH TO FORECASTING RAINFALL AND RAIN CHANCES INTO THE WEEKEND. A COLD FRONT WILL TEND TO FOCUS THE RAINFALL FRIDAY NIGHT INTO SATURDAY...SOMEWHAT REDUCING THE APPARENT RANDOMNESS OF RAINFALL DISTRIBUTION. AFTER THE COLD FRONT MOVES INTO TEXAS SATURDAY NIGHT...SOMEWHAT COOLER AND DRIER WEATHER WILL SETTLE INTO OKLAHOMA AND NORTH TEXAS FOR SUNDAY AND MONDAY. THE MEDIUM-RANGE MODELS SHOW A RATHER ANEMIC MOISTURE/TEMPERATURE RETURN INTO MIDWEEK...KEEPING RAIN CHANCES FAIRLY LOW. THOSE SAME MODELS SHOW SOME HINT OF ANOTHER STORM SYSTEM FOR THE FIRST WEEKEND IN JUNE...BUT THAT IS WELL BEYOND THE RANGE OF THIS FORECAST. THE OPPORTUNITY FOR FLASH FLOODING WILL CONTINUE THROUGH SUNDAY MORNING...AND WE WILL MAINTAIN THE EXISTING FLASH FLOOD WATCH. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 80 65 80 63 / 70 50 50 70 HOBART OK 80 63 80 61 / 70 50 50 70 WICHITA FALLS TX 81 65 82 64 / 60 70 50 70 GAGE OK 80 61 81 57 / 50 50 50 50 PONCA CITY OK 79 66 81 61 / 60 50 60 60 DURANT OK 85 67 80 65 / 50 60 60 60 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090. && 17/23
Hazardous weather outlook, May 28, 4:24 AM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 424 AM CDT THU MAY 28 2015 OKZ004>048-050>052-TXZ083>090-290930- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 424 AM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .FLOODING... NUMEROUS STREAMS...CREEKS...AND RIVERS REMAIN IN FLOOD ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. ANY ADDITIONAL RAINFALL THROUGH TONIGHT WILL ONLY WORSEN ONGOING FLOODING. IN ADDITION...A FLASH FLOOD WATCH REMAINS IN EFFECT TODAY. .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS PARTS OF FAR WESTERN AND SOUTHWESTERN OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA IS WEST OF A GAGE TO HOBART TO LAWTON TO ARDMORE LINE...WHICH INCLUDES ALL OF WESTERN NORTH TEXAS. THERE IS A MARGINAL RISK FOR SEVERE STORMS EAST OF THIS LINE. TIMING... MAINLY 2 PM THIS AFTERNOON TO MIDNIGHT TONIGHT... IMPACTS... LARGE HAIL UP TO TENNIS BALLS... DAMAGING WINDS UP TO 70 MPH... LOCALLY HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING... DISCUSSION... THROUGH 2 PM THIS AFTERNOON...ELEVATED SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE AREA. LOCALLY HEAVY RAINFALL UP TO 2 INCHES AND FLASH FLOODING ARE THE MAIN HAZARDS WITH THIS ACTIVITY. A FEW MARGINALLY SEVERE HAIL REPORTS UP TO HALF DOLLARS AND WIND REPORTS UP TO 60 MPH COULD OCCUR AS WELL...THOUGH MOST STORMS WILL STAY BELOW SEVERE LIMITS. AFTER 2 PM THIS AFTERNOON...ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL LIKELY FIRST FORM IN THE TEXAS PANHANDLE... THEN MOVE EAST INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. THESE STORMS MAY ORGANIZE INTO CLUSTERS AND LINES AS THEY MOVE EAST THROUGH THE AFTERNOON AND EVENING. STORMS ARE EXPECTED TO WEAKEN MAINLY BELOW SEVERE LIMITS AFTER MIDNIGHT TONIGHT. DUE TO MODERATE TO STRONG INSTABILITY...DEEP MOISTURE...AND SUFFICIENT SHEAR...SOME SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS WOULD BE THE MAIN HAZARDS. WEAK LOW LEVEL SHEAR MAY LIMIT THE TORNADO POTENTIAL THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL OF A FEW INCHES MAY OCCUR IN SMALL AREAS THROUGH TONIGHT AS STORMS MOVE SLOWLY. THIS MAY CAUSE FLASH FLOODING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .FLOODING... NUMEROUS STREAMS...CREEKS...AND RIVERS WILL REMAIN IN FLOOD ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH THE WEEKEND. ANY ADDITIONAL RAINFALL WILL ONLY WORSEN ONGOING FLOODING. IN ADDITION...A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING. .THUNDERSTORMS... ADDITIONAL STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL WILL OCCUR FRIDAY INTO SATURDAY. STORM CHANCES WILL DECREASE SIGNIFICANTLY SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Special weather statement, May 28, 3:01 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
301 AM CDT THU MAY 28 2015
TXZ083-084-280845-
HARDEMAN TX-FOARD TX-
301 AM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARDEMAN AND
NORTHWESTERN FOARD COUNTIES UNTIL 345 AM CDT...
AT 259 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF CHALK...MOVING NORTHEAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
CROWELL.
LAT...LON 3407 10005 3418 9990 3409 9977 3396 9971
3384 10005
TIME...MOT...LOC 0759Z 241DEG 25KT 3394 10009
KURTZSpecial weather statement, May 28, 3:23 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 323 AM CDT THU MAY 28 2015 OKZ022-023-027-028-034>039-044-045-TXZ083>090-280900- COMANCHE OK-GREER OK-GRADY OK-CADDO OK-COTTON OK-KIOWA OK-MCCLAIN OK- TILLMAN OK-JACKSON OK-WASHITA OK-JEFFERSON OK-STEPHENS OK-CLAY TX- WILBARGER TX-BAYLOR TX-WICHITA TX-FOARD TX-KNOX TX-ARCHER TX- HARDEMAN TX- 323 AM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...EAST CENTRAL GREER... GRADY...CADDO...COTTON...KIOWA...WEST CENTRAL MCCLAIN...TILLMAN... EASTERN JACKSON...SOUTHEASTERN WASHITA...NORTHWESTERN JEFFERSON... WESTERN STEPHENS...WESTERN CLAY...WILBARGER...NORTHERN BAYLOR... WICHITA...SOUTHEASTERN FOARD...NORTHEASTERN KNOX...NORTHERN ARCHER AND SOUTHEASTERN HARDEMAN COUNTIES UNTIL 400 AM CDT... AT 320 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF HINTON TO 9 MILES NORTHWEST OF LAKE KEMP... MOVING EAST AT 35 MPH. THESE STORMS WILL AFFECT ANADARKO...THE WICHITA MOUNTAINS...LAWTON...DUNCAN...FREDERICK... AND WICHITA FALLS BY 4 AM. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3381 9981 3527 9914 3520 9755 3349 9828 TIME...MOT...LOC 0820Z 287DEG 30KT 3517 9871 3385 9932 CMS
Special weather statement, May 28, 3:40 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 340 AM CDT THU MAY 28 2015 OKZ011-012-017-018-280915- BLAINE OK-MAJOR OK-KINGFISHER OK-GARFIELD OK- 340 AM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLAINE... SOUTHEASTERN MAJOR...NORTHERN KINGFISHER AND SOUTHWESTERN GARFIELD COUNTIES UNTIL 415 AM CDT... AT 337 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF OKEENE...MOVING EAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... ENID...HENNESSEY...WAUKOMIS...OKEENE...LAHOMA...RINGWOOD... DRUMMOND...AMES...MENO...ISABELLA...VANCE AIR FORCE BASE...BISON... NORTH ENID...HOMESTEAD AND LACEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3599 9839 3635 9844 3645 9781 3602 9773 TIME...MOT...LOC 0837Z 266DEG 35KT 3614 9822 CMS
Special weather statement, May 28, 4:10 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
410 AM CDT THU MAY 28 2015
OKZ023>025-027-037>039-044-045-TXZ086-089-090-280945-
OKLAHOMA OK-COMANCHE OK-CANADIAN OK-GRADY OK-COTTON OK-CADDO OK-
TILLMAN OK-STEPHENS OK-JEFFERSON OK-CLAY TX-ARCHER TX-WICHITA TX-
410 AM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
COMANCHE...SOUTHERN CANADIAN...GRADY...COTTON...SOUTHEASTERN CADDO...
SOUTHEASTERN TILLMAN...WESTERN STEPHENS...NORTHWESTERN JEFFERSON...
WESTERN CLAY...ARCHER AND WICHITA COUNTIES UNTIL 445 AM CDT...
AT 408 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
8 MILES EAST OF HINTON TO NEAR LAKE KICKAPOO...MOVING EAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN OKLAHOMA CITY...WICHITA FALLS...LAWTON...DUNCAN...EL
RENO...CHICKASHA...BURKBURNETT...ANADARKO...MARLOW...WALTERS...ARCHER
CITY...YUKON...BETHANY...MUSTANG...IOWA PARK...TUTTLE...ELGIN...
HOLLIDAY...UNION CITY AND MINCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
&&
LAT...LON 3359 9891 3553 9826 3550 9766 3346 9835
3347 9842 3343 9842
TIME...MOT...LOC 0908Z 282DEG 33KT 3545 9820 3364 9880
CMSSpecial weather statement, May 28, 4:43 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 AM CDT THU MAY 28 2015
OKZ023>030-037>040-044>046-TXZ086-089-090-281045-
COMANCHE OK-CARTER OK-CANADIAN OK-GRADY OK-CADDO OK-COTTON OK-
OKLAHOMA OK-POTTAWATOMIE OK-LINCOLN OK-MCCLAIN OK-CLEVELAND OK-
TILLMAN OK-GARVIN OK-JEFFERSON OK-STEPHENS OK-CLAY TX-WICHITA TX-
ARCHER TX-
443 AM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COMANCHE...NORTHWESTERN
CARTER...CANADIAN...GRADY...SOUTHEASTERN CADDO...COTTON...OKLAHOMA...
NORTHWESTERN POTTAWATOMIE...SOUTHWESTERN LINCOLN...MCCLAIN...
CLEVELAND...SOUTHEASTERN TILLMAN...WESTERN GARVIN...JEFFERSON...
STEPHENS...CLAY...EASTERN WICHITA AND ARCHER COUNTIES UNTIL 545 AM
CDT...
AT 440 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM EL RENO TO 5 MILES WEST OF DUNCAN TO NEAR WINDTHORST...MOVING
EAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...WICHITA FALLS...LAWTON...MOORE...MIDWEST
CITY...DUNCAN...DEL CITY...EL RENO...CHICKASHA...BURKBURNETT...
NEWCASTLE...BLANCHARD...ANADARKO...PURCELL...MARLOW...HENRIETTA...
WALTERS...WAURIKA AND ARCHER CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3345 9887 3569 9819 3556 9708 3399 9764
3386 9783 3388 9796 3389 9798 3347 9798
3347 9842 3340 9842
TIME...MOT...LOC 0940Z 282DEG 33KT 3539 9785 3358 9846
CMSSpecial weather statement, May 28, 4:48 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 448 AM CDT THU MAY 28 2015 OKZ011-012-017-018-024-281015- CANADIAN OK-BLAINE OK-MAJOR OK-KINGFISHER OK-GARFIELD OK- 448 AM CDT THU MAY 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CANADIAN...EAST CENTRAL BLAINE...SOUTHEASTERN MAJOR...KINGFISHER AND SOUTHERN GARFIELD COUNTIES UNTIL 515 AM CDT... AT 443 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF ENID TO 5 MILES SOUTHEAST OF WATONGA. THE INDIVIDUAL STORMS WERE MOVING NORTHEAST AT 20 MPH...WHILE THE AREA OF RAIN WAS MOVING EAST AT 15 MPH. ADDITIONAL STORMS FROM GEARY TO WESTERN OKLAHOMA CITY WERE ALSO MOVING NORTHEAST. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... ENID...WATONGA...KINGFISHER...HENNESSEY...WAUKOMIS...OKARCHE... DOVER...DRUMMOND...FAIRMONT...LOYAL...DOUGLAS...VANCE AIR FORCE BASE...BISON...OMEGA AND LACEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3640 9758 3566 9791 3577 9846 3635 9803 TIME...MOT...LOC 0943Z 286DEG 15KT 3627 9799 3576 9827 CMS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:21 PM CDT | Special Weather Statement | OUN | Roger Mills | 39 min |
| May 27, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 44 min |
| May 27, 8:57 PM CDT | Tornado Warning | OUN | Ellis, Roger Mills | 33 min |
| May 27, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 45 min |
| May 27, 9:58 PM CDT | Areal Flood Advisory | OUN | Custer, Dewey, Ellis, Roger Mills, Woodward | 3 hr |
| May 27, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 25 min |
| May 27, 11:32 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 43 min |
| May 27, 11:34 PM CDT | Special Weather Statement | OUN | Roger Mills | 26 min |
| May 28, 12:05 AM CDT | Special Weather Statement | OUN | Alfalfa | 25 min |
| May 28, 12:31 AM CDT | Special Weather Statement | OUN | Garfield, Grant | 29 min |
| May 28, 12:37 AM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon | 38 min |
| May 28, 12:40 AM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| May 28, 12:48 AM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| May 28, 1:01 AM CDT | Special Weather Statement | OUN | Kay | 29 min |
| May 28, 1:10 AM CDT | Special Weather Statement | OUN | Blaine | 50 min |
| May 28, 1:14 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 31 min |
| May 28, 1:38 AM CDT | Special Weather Statement | OUN | Kay | 67 min |
| May 28, 1:41 AM CDT | Areal Flood Advisory | OUN | Grant, Kay | 5 hr |
| May 28, 1:49 AM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson, Kiowa | 26 min |
| May 28, 1:53 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 36 min |
| May 28, 1:58 AM CDT | Areal Flood Advisory | OUN | Blaine | 5 hr |
| May 28, 2:39 AM CDT | Special Weather Statement | OUN | Major | 66 min |
| May 28, 2:48 AM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson, Kiowa, Tillman and 1 more | 27 min |
| May 28, 3:07 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Major, Woods | 5 hr |
| May 28, 3:14 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 56 hr |
| May 28, 3:23 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Cotton, Grady, Jackson, Kiowa and 1 more | 37 min |
| May 28, 3:40 AM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| May 28, 4:10 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Cotton, Grady | 35 min |
| May 28, 4:43 AM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Comanche, Cotton, Grady, Jefferson and 3 more | 62 min |
| May 28, 4:48 AM CDT | Special Weather Statement | OUN | Kingfisher | 27 min |
| May 28, 4:56 AM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| May 28, 5:21 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 24 min |
| May 28, 5:41 AM CDT | Special Weather Statement | OUN | Carter, Cleveland, Garvin, Love, McClain, Murray and 2 more | 64 min |
| May 28, 5:46 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| May 28, 6:16 AM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 9 min |
| May 28, 6:24 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 24 min |
| May 28, 6:50 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Lincoln, Love, Marshall, Murray and 3 more | 25 min |
| May 28, 7:07 AM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Coal, Garvin, Hughes, Jefferson and 8 more | 3 hr |
| May 28, 7:15 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Marshall, Pontotoc | 60 min |
| May 28, 8:09 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 51 min |
| May 28, 8:35 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 3 hr |
| May 28, 2:33 PM CDT | Special Weather Statement | OUN | Stephens | 27 min |
| May 28, 2:46 PM CDT | River Flood Warning | OUN | Garvin | 38 hr |
| May 28, 2:52 PM CDT | Special Weather Statement | OUN | Comanche | 23 min |
| May 28, 2:58 PM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 67 hr |
| May 28, 2:59 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Stephens | 46 min |
| May 28, 3:15 PM CDT | River Flood Warning | OUN | Cotton | 3 days |
| May 28, 3:17 PM CDT | Special Weather Statement | OUN | Comanche | 28 min |
| May 28, 3:23 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 52 min |
| May 28, 3:35 PM CDT | Special Weather Statement | OUN | Cleveland | 25 min |
| May 28, 3:41 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady, McClain, Stephens | 3 hr |
| May 28, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady | 32 min |
| May 28, 4:14 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady, McClain | 33 min |
| May 28, 4:20 PM CDT | Flash Flood Warning | OUN | Comanche | 3 hr |
| May 28, 4:24 PM CDT | Special Weather Statement | OUN | Comanche | 36 min |
| May 28, 4:29 PM CDT | Flash Flood Warning | OUN | Comanche, Grady | 3 hr |
| May 28, 4:34 PM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| May 28, 4:59 PM CDT | Special Weather Statement | OUN | Comanche | 31 min |
| May 28, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 21 min |
| May 28, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
| May 28, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 47 min |
| May 28, 6:03 PM CDT | Special Weather Statement | OUN | Comanche | 27 min |
| May 28, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 58 min |
| May 28, 6:32 PM CDT | Special Weather Statement | OUN | Stephens | 28 min |
| May 28, 6:44 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 2 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.